The best uniform approximation of ellipse with degree two

Abedallah Rababah, Zainab Almeraj

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

A uniform quadratic approximation of degree 2 is created in explicit parametric form to represent elliptical arcs. The error function is identical to that of the Chebyshev polynomial of degree 4 and equioscillates five times with an approximation order of four. In this paper we provide the approximation method, show it is efficient, its error bound to be accurate and demonstrate that it satisfies properties of the best uniform approximation.

Original languageEnglish
Title of host publicationInternational Conference of Numerical Analysis and Applied Mathematics, ICNAAM 2016
EditorsTheodore E. Simos, Theodore E. Simos, Charalambos Tsitouras
PublisherAmerican Institute of Physics Inc.
ISBN (Electronic)9780735415386
DOIs
Publication statusPublished - Jul 21 2017
Externally publishedYes
EventInternational Conference of Numerical Analysis and Applied Mathematics 2016, ICNAAM 2016 - Rhodes, Greece
Duration: Sep 19 2016Sep 25 2016

Publication series

NameAIP Conference Proceedings
Volume1863
ISSN (Print)0094-243X
ISSN (Electronic)1551-7616

Other

OtherInternational Conference of Numerical Analysis and Applied Mathematics 2016, ICNAAM 2016
Country/TerritoryGreece
CityRhodes
Period9/19/169/25/16

Keywords

  • Bezier curves
  • approximation order
  • elliptical arc
  • equioscillation
  • high accuracy
  • quadratic best uniform approximation

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint

Dive into the research topics of 'The best uniform approximation of ellipse with degree two'. Together they form a unique fingerprint.

Cite this